American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jonas Söderberg. On Zanello's lower bound for generic quotients of level algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[3] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information   
View Article: PDF

[4] Futoshi Hayasaka. Asymptotic periodicity of grade associated to multigraded modules. Proc. Amer. Math. Soc. 140 (2012) 2279-2284.
Abstract, references, and article information   
View Article: PDF

[5] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[6] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[7] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF

[8] Melissa Lindsey. A class of Hilbert series and the strong Lefschetz property. Proc. Amer. Math. Soc. 139 (2011) 79-92. MR 2729072.
Abstract, references, and article information   
View Article: PDF

[9] Winfried Bruns and Bogdan Ichim. On the coefficients of Hilbert quasipolynomials. Proc. Amer. Math. Soc. 135 (2007) 1305-1308. MR 2276638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. Kinoshita, K. Nishida, Y. Yamanaka and A. Yoneda. On Burch's inequality and a reduction system of a filtration. Proc. Amer. Math. Soc. 134 (2006) 3437-3444. MR 2240653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leif Melkersson and Peter Schenzel. Asymptotic prime ideals related to derived functors . Proc. Amer. Math. Soc. 117 (1993) 935-938. MR 1124148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1